MAUDE Adverse Event Report: STERIS CORPORATION HARMONY IQ 2800 INTEGRATION SYSTEM

STERIS CORPORATION HARMONY IQ 2800 INTEGRATION SYSTEM
Model Number Harmony iQ 2800
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure that the surgical light to their harmony iq 2800 integration system turned off then on without being commanded.The lights were immediately manually turned back on with the surgical wall control, and the procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the system and was unable to duplicate the reported event.The technician reset the power distribution board, tested the system, confirmed it to be operating according to specification, and returned it to service.The investigation for the reported event is still in process; a follow-up mdr will be filed when additional information becomes available.
 
Additional Manufacturer Narrative
The user facility notified the steris service technician that a facility water leak occurred in the ceiling of the or prior to the reported event due to a burst water pipe.Due to the water leak, the technician performed an additional service visit to ensure there was no additional damage to the equipment and no visual damage observed.The water leak may have caused or contributed to the reported event; however, the technician was unable to confirm.While onsite, the technician replaced the spindle commutators and reset the integration system.The technician tested the integration system and lighting system, confirmed them to be operating to specification, and returned them to service.No additional issues have been reported.

Brand Name
HARMONY IQ 2800 INTEGRATION SYSTEM
Common Device Name
INTEGRATION SYSTEM
Manufacturer (Section D)
STERIS CORPORATION
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
STERIS CORPORATION
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key16522786
Report Number3008776287-2023-00001
Device Sequence Number12390762
Product Code FTA
UDI-Device Identifier00724995199135
UDI-Public00724995199135
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHarmony iQ 2800
Device Catalogue NumberRLQ2000SLC
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2023
Supplement Date Received by Manufacturer02/09/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown